# SDR SWAA2022032810987

- Difficulty date: December 24, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 48,714 hours, 28,885 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 144A53503
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK #3 AT RBL 24.75 HAS CORROSION IN BOTTOM OF CROWN AT STA. 693 - 700. MRKD / SEAT TRACK TO BE REPLACED ON NR #G705061 FROM BS 540-727B. PN#144A5350-3.
